# SDR AALA202008319008

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 70,501 hours, 31,904 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327107
- Part serial: 9388
- Condition: Faulted
- Location: Nlg Steering
- Part time: 312 hours, 158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT NOSE WHEEL STEERING FAULT MESSAGE OCCURRED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT PHX AND THE AIRCRAFT WAS TOWED TO THE GATE. REPLACED THE BRAKE STERRING CONTROL UNIT ANDACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-34.
